# SDR AALA20170104007

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 60,503 hours, 7,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY EXIT SIGN IS DETACHED FROM ANCHORAGE AT ROW 21 OUTBOARD RIGHT SIDE OF AIRCRAFT.  RESECURED EXIT SIGN IAW EA 266384. OPERATIONAL CHECK GOOD.
